Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

How did i get here?


[Ho...]

Recommended Posts

Alprazolam I really don't deserve you. Please just go away. I'm glad that I found this site. I've been having a tough time since Nov 2018. First came the blood pressure spikes, then the migraines, and now the inability to do very much. I'm tapering down off of .25mg now. I will definitely try the powder and milk way. I probably won't be working for awhile. I do and don't care about it because of how I am feeling. I'm spending a lot of time filling out forms for insurance and disability and the like. I just hope that I will be me and you all will be you one day again. One of my goals besides this is to get the word out as much as possible about these awful drugs. A few things that have helped me are fruits, I love teas now, water, and just breathing through my nose helps calm me down and when I can't sleep it makes me less tired in the morning. God bless and let's try to figure it out.
Link to comment
Share on other sites

[f6...]

Hello, Hopeful66 – welcome to BenzoBuddies!

 

Congrats on beginning your taper already. Don’t worry, it takes a little time, but your old personality will begin to return when you get off the alprazolam.  :thumbsup:

 

I'm glad that you decided to join the forum – our members have gone through benzodiazepine use and withdrawal themselves, so you'll find plenty of information and support here.

 

Here are a few links that may be a good starting place for you:

 

  Titration Taper Plans

  General Taper Plans

  Withdrawal Support

 

Please take a moment to Create a Signature – you can enter your pertinent drug and taper history in the box at the bottom. This will allow members to see where you are in the process, so that they can better support you.

 

Looking forward to seeing you on the forum!

Leslie  :smitten:

 

 

The Ashton Manual is an authoritative resource on what to expect during withdrawal and recovery. It provides information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

For those who are currently tapering, a starting guideline is that the dosage not be reduced faster than by 5-10% every 10-14 days, although some taper even more slowly than that. One exception: very short-term users of a few weeks or less may be able to taper somewhat faster.

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...